# SDR SIMA1872

- Difficulty date: July 5, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145276
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Power Supply
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3476 - HALF OF EMERGENCY LIGHTS ILLUMINATED ON LANDING.  RESET AIRCRAFT POWER THEN PROPERLY SEATED CONNECTOR AT NR 2 EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK GOOD.  (M)
